MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON® TAS; 12 DEG LORDOTIC, IMPLANT, LARGE, 17MM

TITAN SPINE, LLC ENDOSKELETON® TAS; 12 DEG LORDOTIC, IMPLANT, LARGE, 17MM
Model Number 2312-0217
Health Effect - Clinical Codes Nerve Damage (1979); Neurological Deficit/Dysfunction (1982); No Code Available (3191)
Date of Event 11/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endoskeleton tas 12 deg lordotic, implant, large, 17 mm (p/n: 2312-0216, lot: a120246) was implanted with two tas 5.5 mm dia, standard, bone screws 30 mm (p/n: 2300-5530, lot: v13 and v01) and one tas 6.5 mm dia, standard bone screw, 25 mm (p/n: 2300-6525, lot: v03) on (b)(6) 2016.The devices were discarded by the hospital's sterile processing.Further investigation on the devices could not be performed.A review of the products' device history record was performed for the subject devices.The review revealed there were no anomalies or non-conformances generated during the manufacture of these devices that would contribute to this complaint condition.The devices passed inspection and were approved for initial use.Titan spine requested for images (ct or fluoroscopy) from the surgery.These have yet to be received by titan spine for investigation to be performed.Thus, the root cause of this complaint condition could not be determined at this time.If images are received, a follow up report will be completed with the investigation results.Device not returned.
 
Event or Problem Description
A l5-s1 alif procedure was completed on (b)(6) 2016.Screw extended beyond posterior border of implant once seated and impinged the nerve.The implant was removed and replaced on (b)(6) 2017.Patient has bladder related issues due to nerve damage.Patient has foot drop due to nerve damage.

Brand Name
ENDOSKELETON® TAS
Common Device Name
12 DEG LORDOTIC, IMPLANT, LARGE, 17MM
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. ste a
mequon WI 53092
MDR Report Key6443710
Report Number3006340236-2017-00004
Device Sequence Number18846585
Product Code OVD
UDI-Device IdentifierM682231202170
UDI-Public+M682231202170/$A120246/16D20120201B
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number2312-0217
Device Catalogue Number2312-0217
Device Lot NumberA120246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;